Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For High BP, High Cholesterol And Right Hip Fracture

52 year old male: Taking Hydrochloride XL BuPROPion 150mg/24 hours, 32mg Atacand for high blood pressure, Vascepa 1g, Alendronate 70mg, 20 mg of Simvastatin, Welbutrun, prescription strength calcuim, B12. Diagnosed with high cholesterol, high blood pressure, oteopenia secondary to stress fracture in right hip (doesn t hurt anymore), now left hip and groin discomfort, carpule tunel in both wrist, shoulder discomfort, fatigue, insomnia, severe anxiety and depression (bouts of hysterical crying - almost daily - for no apparent reason, other than just an overwhelming sadness. Could there be an adverse reaction of the above listed medications interacting with each other. Doctors only recommend that I exercise more. At the end of my rope
Tue, 24 May 2022
Report Abuse
Anesthesiologist 's  Response
Hi,

All your medications are safe and won't interact with each other significantly. Kindly don't worry much about all the conditions and treatment. For your anxiety and emotional liability, cognitive behavioral therapy by a clinical psychologist is ideal.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For High BP, High Cholesterol And Right Hip Fracture

Hi, All your medications are safe and won t interact with each other significantly. Kindly don t worry much about all the conditions and treatment. For your anxiety and emotional liability, cognitive behavioral therapy by a clinical psychologist is ideal. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist